RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 154, Number 2, Pages 305–315 (Mi tmf6171)  

This article is cited in 4 scientific papers (total in 4 papers)

Toda lattice with a special self-consistent source

G. U. Urazboev

Al-Kharezmi Urgench State University, Khorezm, Uzbekistan

Abstract: We describe a method for integrating the Toda lattice with a self-consistent source using the inverse scattering method for a discrete Sturm–Liouville operator with moving eigenvalues.

Keywords: Toda lattice, self-consistent source, inverse scattering method, moving eigenvalues

DOI: https://doi.org/10.4213/tmf6171

Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 154:2, 260–269

Bibliographic databases:

Received: 15.03.2007

Citation: G. U. Urazboev, “Toda lattice with a special self-consistent source”, TMF, 154:2 (2008), 305–315; Theoret. and Math. Phys., 154:2 (2008), 260–269

Citation in format AMSBIB
\Bibitem{Ura08}
\by G.~U.~Urazboev
\paper Toda lattice with a~special self-consistent source
\jour TMF
\yr 2008
\vol 154
\issue 2
\pages 305--315
\mathnet{http://mi.mathnet.ru/tmf6171}
\crossref{https://doi.org/10.4213/tmf6171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2424010}
\zmath{https://zbmath.org/?q=an:1155.37040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...154..260U}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 154
\issue 2
\pages 260--269
\crossref{https://doi.org/10.1007/s11232-008-0025-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253216500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-39349083319}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6171
  • https://doi.org/10.4213/tmf6171
  • http://mi.mathnet.ru/eng/tmf/v154/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Siberian Math. J., 51:2 (2010), 346–356  mathnet  crossref  mathscinet  isi  elib  elib
    2. Urazboev G., “Integrating the Toda Lattice with Self-Consistent Source via Inverse Scattering Method”, Math. Phys. Anal. Geom., 15:4 (2012), 401–412  crossref  mathscinet  zmath  isi  scopus
    3. Babajanov B. Feckan M. Urazboev G., “On the Periodic Toda Lattice With a Self-Consistent Source”, Commun. Nonlinear Sci. Numer. Simul., 22:1-3 (2015), 1223–1234  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. B. A. Babajanov, A. B. Khasanov, “Periodic Toda chain with an integral source”, Theoret. and Math. Phys., 184:2 (2015), 1114–1128  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:356
    Full text:107
    References:54
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020